Alert archive / Florida / Special Weather Statements in 2012

Special Weather Statement, NWS Melbourne, FL

July 30, 2012Martin County, Florida

NWS Melbourne, FL issued this special weather statement at Jul 30, 2012, 7:52 PM EDT for Martin County, Florida. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 30, 2012, 7:52 PM EDT (23:52 UTC)
Expired
Jul 30, 2012, 8:30 PM EDT
In force
38 min
Issued by
NWS Melbourne, FL

County Martin County, FL

The radar

The Melbourne radar (KMLB), 109 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 11.9 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2012-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 636 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2012-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
636 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
1060 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

639 
WWUS82 KMLB 302352
SPSMLB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
752 PM EDT MON JUL 30 2012

FLZ058-059-064-310030-
MARTIN-OKEECHOBEE-ST. LUCIE-
752 PM EDT MON JUL 30 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 40 AND 50 MPH OVER WESTERN MARTIN COUNTY...SOUTHEASTERN
OKEECHOBEE COUNTY...SOUTHWESTERN ST. LUCIE COUNTY...

* UNTIL 830 PM EDT.

AT 749 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS FROM COUNTRY
HILLS ESTATES TO 7 MILES NORTHWEST OF PORT MAYACA...MOVING EAST AT 
10 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS 
INCLUDE PORT MAYACA...INDIANTOWN. THESE STORMS WILL ALSO AFFECT 
PERSONS TRAVELING ALONG HIGHWAYS 441...70...AND 710 IN THE AFFECTED 
COUNTIES.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2696 8062 2699 8062 2706 8066 2710 8067
      2716 8072 2720 8080 2720 8082 2715 8087
      2743 8085 2743 8049 2695 8044
TIME...MOT...LOC 2351Z 256DEG 7KT 2732 8076 2707 8067

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this special weather statement went out at Jul 30, 3:39 PM EDT, 4 hours 13 minutes earlier.

Area forecast discussion, Jul 30, 3:39 PM EDT, 4 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
339 PM EDT MON JUL 30 2012

.DISCUSSION...

CURRENT...SHOWERS AND STORMS MOVED ACROSS NORTHERN SECTIONS EARLY
AND ARE NOW DIMINISHING THOSE AREAS WITH LARGE OUTFLOW BOUNDARY
PUSHING INTO NORTHERN SECTIONS OF BREVARD AND OSCEOLA COUNTIES.
EAST COAST SEA BREEZE DRIFTING INLAND OVER THE TREASURE COAST BUT
HOLDING CLOSER TO THE COAST IN BREVARD CO AND FLOW STILL HAS A
WESTERLY COMPONENT NORTH OF THE CAPE. CLOUDINESS MORE EXTENSIVE
ACROSS THE NORTH FROM TROUGH AND ASSOCIATED DEBRIS CLOUDINESS.

THROUGH TONIGHT...ADDITIONAL SHOWERS AND STORMS PUSHING ON THE WEST
CENTRAL FLORIDA COAST AT MID AFTERNOON...BUT MESO MODELS DIMINISH
THIS ACTIVITY AS IT REACHES INLAND WITH AIR MASS ALREADY WORKED OVER
FROM EARLIER CONVECTION AND MAIN VORT ENERGY ALOFT SLIDING OFF TO
THE NE. AIR MASS HAS BEEN MORE DRY AND SUPRESSED TO THE SOUTH TODAY
BUT MESO MODELS INDICATE STORMS DEVELOPING AS THE OUTFLOW AND WEST
COAST SEA BREEZE INTERACT WITH EAST COAST SEA BREEZE LATE AFTERNOON
THROUGH AROUND SUNSET. WILL KEEP AN ISOLATED POP IN ALL AREAS FOR
THIS EVENING. OVERNIGHT MINS GENERALLY MID 70S.

TUE INTO THE WEEKEND(FROM PREVIOUS)...UPPER TROUGH ALONG US EASTERN
SEABOARD IS ADVERTISED TO MAINTAIN A PRESENCE THROUGH THE UPCOMING
WORK WEEK AND WITH THIS THE ATLC SFC RIDGE WL REMAIN DISPLACED SOUTH
OF THE FORECAST AREA. WEAK TO MODEST MID (STEERING) LEVEL WINDS
GENERALLY OUT OF THE SOUTHWEST THROUGH MIDWEEK WL KEEP A MENTION OF
SCT DIURNALLY BASED PRECIP IN THE FORECAST RAINFALL COVERAGE IS
SLIGHTLY LOWER THAN NORMAL DUE TO QUESTIONABLE MOISTURE (PWAT). NO
SIGNIFICANT MOISTURE FETCH IS CURRENTLY SHOWN DESPITE A SEASONALLY
FAVORABLE REGIME IN PLACE OVER THE AREA. THE FIRST OF A COUPLE OF
WAVES CURRENTLY EMBEDDED IN THE EASTERLIES MAY INCREASE MOISTURE
AROUND NEXT WEEKEND...THE SECOND FEATURE...AN INVEST AREA AT MID
OCEAN (AL99) SHOWS POTENTIAL TO DEVELOP ACCORDING TO LATEST GLOBAL
SOLUTIONS...MOST OF WHICH CARRY THE FEATURE TO THE CARIB AROUND
DAY 9-10.

&&

.AVIATION...A FEW CIG/VSBY REDUCTIONS IN MAINLY SHOWERS NEAR AND
NORTH OF I-4 INTO THIS EVENING. MODELS INDICATE ADDITIONAL ISOLD
TO SCT SHRA/TSRA FORMATION EAST COAST COUNTIES SOUTHWARD OF KTIX
THROUGH SUNSET.

&&

.MARINE...WINDS GENERALLY SOUTH-SOUTHWEST 5-10KT NEAR SHORE AND
OCCASIONALLY UP TO 15 KT OFFSHORE...ESP AT NIGHT. SEAS 2-3 FT OR
LESS NEAR SHORE AND UP TO 4 FT WELL OFFSHORE. MAIN CONCERN TO
BOATERS WILL CONTINUE TO BE OFFSHORE MOVING STORMS EACH DAY LATE
AFTERNOON AND EVENING...WITH HIGHEST COVERAGE NORTH OF THE CAPE.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  76  90  76  91 /  20  30  20  30
MCO  75  94  75  94 /  20  30  20  30
MLB  76  89  76  91 /  20  20  20  20
VRB  76  89  75  90 /  20  20  20  20
LEE  75  93  75  94 /  20  40  20  40
SFB  76  94  75  95 /  20  30  20  30
ORL  75  94  75  94 /  20  30  20  30
FPR  76  89  75  90 /  20  20  20  20

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
&&

SHORT TERM/AVIATION...GLITTO
IMPACT WX...MOSES
Hazardous weather outlook, Jul 30, 10:52 AM EDT, 9 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1052 AM EDT MON JUL 30 2012

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-310300-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1052 AM EDT MON JUL 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
A WEAK FRONTAL BOUNDARY HAS DIPPED INTO NORTH FLORIDA THIS
MORNING...AND THE UNSTABLE ENVIRONMENT HAS LEAD TO EARLY
DEVELOPMENT OF SCATTERED SHOWERS AND STORMS ALONG AND NORTH OF
THE INTERSTATE 4 CORRIDOR...WITH COVERAGE EXPECTED TO INCREASE
THROUGH THE EARLY AFTERNOON AS ACTIVITY ALONG THE WEST COAST SEA
BREEZE MOVES EASTWARDS. IN ADDITION...THE EAST COAST SEA BREEZE WILL
DEVELOP AND PUSH INLAND SOUTH OF CAPE CANAVERAL BY THE EARLY
AFTERNOON WITH ISOLATED SHOWERS AND THUNDERSTORMS ESPECIALLY WITH
HIGHER COVERAGE EXPECTED WHERE THE SEA BREEZE INTERACTS WITH THE
LAKE OKEECHOBEE BREEZE.

THE HIGHEST COVERAGE WILL OCCUR WITH THE COLLISION OF THE EAST
AND WEST COAST SEA BREEZE BOUNDARIES OVER THE
INTERIOR IN THE VICINITY OF THE FRONTAL BOUNDARY ALONG THE
INTERSTATE 4 CORRIDOR. STORM MOTION WILL BE TOWARD THE
NORTHEAST AT 10 TO 15 MPH. A FEW STRONGER STORMS MAY CONTAIN GUSTY
DOWN BURST WINDS UP TO 50 MPH... DANGEROUS LIGHTNING STRIKES AND
LOCALLY HEAVY RAIN UP TO 2 INCHES.

.MARINE THUNDERSTORM GUST IMPACT...
LIGHTNING STORMS MAY PRODUCE STRONG DOWN BURST WINDS OF 35 TO 45
KNOTS OVER INLAND LAKES AND NEARSHORE ATLANTIC NORTH OF CAPE
CANAVERAL THROUGH THE AFTERNOON AND EVENING HOURS. STORM MOTION
WILL BE TOWARD THE NORTHEAST AT 10 TO 15 MPH.

.RIP CURRENT IMPACT...
A LONG PERIOD EAST SWELL WILL GENERATE A MODERATE RIP CURRENT
RISK AT THE EAST CENTRAL FLORIDA BEACHES TODAY. CHECK WITH
LIFEGUARDS ABOUT OCEAN HAZARDS BEFORE ENTERING THE SURF.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
ISOLATED TO SCATTERED LIGHTNING STORMS ARE EXPECTED EACH AFTERNOON
THIS WEEK. THE PRIMARY THREATS WILL BE GUSTY DOWN BURST WINDS AND
DANGEROUS LIGHTNING STRIKES.

AN ELEVATED THREAT OF RIP CURRENTS AT EAST CENTRAL FLORIDA BEACHES
WILL CONTINUE AGAIN ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

SEDLOCK/MOSES

In the hours before

Special weather statement, Jul 30, 5:26 PM EDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
526 PM EDT MON JUL 30 2012

FLZ047-147-302215-
NORTHERN BREVARD COUNTY-SOUTHERN BREVARD COUNTY-
526 PM EDT MON JUL 30 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER NORTHERN BREVARD COUNTY...

* UNTIL 615 PM EDT.

AT 519 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL FROM
MIMS TO TITUSVILLE...PORT SAINT JOHN...AND COCOA...MOVING EAST AT 10
MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE KENNEDY SPACE CENTER...CANAVERAL GROVES...
MERRITT ISLAND...AND KENNEDY SPACE CENTER.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2844 8056 2840 8059 2831 8060 2825 8086
      2835 8086 2843 8090 2849 8087 2862 8097
      2868 8096 2872 8083 2866 8082 2866 8080
      2869 8079 2871 8075 2873 8077 2874 8075
      2871 8070 2875 8071 2859 8056
TIME...MOT...LOC 2125Z 254DEG 7KT 2863 8084 2856 8078
          2835 8079
Local storm report, Jul 30, 6:11 PM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
611 PM EDT MON JUL 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND GST     5 SSE PLAYALINDA BEACH  28.57N 80.59W
07/30/2012  M47 MPH          BREVARD            FL   OTHER FEDERAL

            U.S. AIR FORCE WIND TOWER 110 RECORDED A 41 KT/47 MPH
            THUNDERSTORM WIND GUST AT 54 FEET.

0555 PM     TSTM WND GST     5 NE PORT CANAVERAL     28.46N 80.53W
07/30/2012  M48 MPH          BREVARD            FL   OTHER FEDERAL

            U.S. AIR FORCE WIND TOWER 3 MEASURED A 42 KT/48 MPH
            THUNDERSTORM WIND GUST AT 54 FEET.

&&

JCG
Local storm report, Jul 30, 6:35 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
635 PM EDT MON JUL 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     TSTM WND GST     2 SSW CAPE CANAVERAL    28.37N 80.61W
07/30/2012  M40.00 MPH       BREVARD            FL   MESONET

            STATION WU12 RECORDED A THUNDERSTORM WIND GUST OF 35
            KT/40 MPH.

0616 PM     TSTM WND GST     MELBOURNE AIRPORT       28.10N 80.64W
07/30/2012  M39.00 MPH       BREVARD            FL   ASOS

            34 KT/39 MPH THUNDERSTORM WIND GUST AT KMLB.

&&

JCG
Local storm report, Jul 30, 6:39 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
639 PM EDT MON JUL 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HEAVY RAIN       1 W PORT SAINT JOHN     28.48N 80.81W
07/30/2012  M3.62 INCH       BREVARD            FL   PUBLIC

            PUBLIC REPORTED 3.62 INCHES OF RAIN IN 2 HOURS.

&&

JCG
Special weather statement, Jul 30, 7:52 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
752 PM EDT MON JUL 30 2012

FLZ058-059-064-310030-
MARTIN-OKEECHOBEE-ST. LUCIE-
752 PM EDT MON JUL 30 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 40 AND 50 MPH OVER WESTERN MARTIN COUNTY...SOUTHEASTERN
OKEECHOBEE COUNTY...SOUTHWESTERN ST. LUCIE COUNTY...

* UNTIL 830 PM EDT.

AT 749 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS FROM COUNTRY
HILLS ESTATES TO 7 MILES NORTHWEST OF PORT MAYACA...MOVING EAST AT
10 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE PORT MAYACA...INDIANTOWN. THESE STORMS WILL ALSO AFFECT
PERSONS TRAVELING ALONG HIGHWAYS 441...70...AND 710 IN THE AFFECTED
COUNTIES.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2696 8062 2699 8062 2706 8066 2710 8067
      2716 8072 2720 8080 2720 8082 2715 8087
      2743 8085 2743 8049 2695 8044
TIME...MOT...LOC 2351Z 256DEG 7KT 2732 8076 2707 8067
Special weather statement, Jul 30, 7:52 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE MELBOURNE FL
752 PM EDT MON JUL 30 2012

FLZ058-059-064-310030-
MARTIN-OKEECHOBEE-ST. LUCIE-
752 PM EDT MON JUL 30 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 40 AND 50 MPH OVER WESTERN MARTIN COUNTY...SOUTHEASTERN
OKEECHOBEE COUNTY...SOUTHWESTERN ST. LUCIE COUNTY...

* UNTIL 830 PM EDT.

AT 749 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS FROM COUNTRY
HILLS ESTATES TO 7 MILES NORTHWEST OF PORT MAYACA...MOVING EAST AT
10 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE PORT MAYACA...INDIANTOWN. THESE STORMS WILL ALSO AFFECT
PERSONS TRAVELING ALONG HIGHWAYS 441...70...AND 710 IN THE AFFECTED
COUNTIES.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2696 8062 2699 8062 2706 8066 2710 8067
      2716 8072 2720 8080 2720 8082 2715 8087
      2743 8085 2743 8049 2695 8044
TIME...MOT...LOC 2351Z 256DEG 7KT 2732 8076 2707 8067

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 8:46 PM EDTSpecial Weather StatementMLBSeminole44 min
Jul 30, 4:42 PM EDTSpecial Weather StatementMLBOsceola33 min
Jul 30, 4:47 PM EDTSpecial Weather StatementMLBSeminole43 min
Jul 30, 4:57 PM EDTSevere Thunderstorm WarningMLBOsceola22 min
Jul 30, 5:26 PM EDTSpecial Marine WarningMLB94 min
Jul 30, 5:26 PM EDTSpecial Weather StatementMLBBrevard49 min
Jul 30, 6:11 PM EDTAreal Flood AdvisoryMLBBrevard79 min

Nearby

Special Weather Statements in Florida, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.